# SDR ASAA2014081708869

- Difficulty date: August 17, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 26,752 hours, 8,011 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: TDH81161502
- Condition: Failed
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CENTER FUEL PUMP FAILED THE AUTO SHUTOFF TEST. ACFT GROUNDED.  R & R  RELAYS R 937 & R 935.  OPS CHECKED GOOD.
